# SDR FDEA201607282643

- Difficulty date: July 28, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51202
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1430-1450 LBL 24.75 SEAT TRACK CROWN CHAFED.  CHAFE REMOVED IAW SRM 51-10-02-0G REV 118.0.  REWORKED AREA MAXIMUM DISTANCE BETWEEN LIPS 0.510" EXCEEDED MAXIMUM LIMT 0.480" IAW SRM 53-00-52-1A, REV 118.0.  SEAT TRACK REPAIR CARRIED OUT BETWEEN STA 1410-STA 1540, LBL 24.75 IAW SRM 53-00-52-2R. OPTION 1, REPAIR 1, REV 118.0.  REPAIR CLASSIFIED AS MAJOR.
